# SDR ASOA03464

- Difficulty date: September 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM OAK-DFW, THE CREW RECEIVED A SPLIT ELEVATOR CAUTION LIGHT.  AN EMERGENCY WAS DECLARED WITH EMERGENCY VEHICLES REQUESTED FOR STAND BY AS A PRECAUTION.  THE AIRCRAFT RETURNED TO OAK AND LANDED SAFELY.  MAINTENANCE RESET THE ELEVATOR CONTROL SYSTEM AND PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
